|Atripla side effects in partner
Jul 27, 2011
My partner has been treated with Atriplaq for one year. As of our last doctos visit the viral load and cell count were responding well to the treatmet. He still has trouble sleeping at night and he has gained weight for no explainable reason. Could this be the Atripla? He is not American and is 42 years old. He used to be a gym fanatic but I am unable to get him to even ride a bike now for exercise. Any sugestions?
| Response from Dr. Henry
Weight gain in range of 3-10 pounds over first year fairly common with a variety of effective HIV regimens (including Atripla). Sleep problems from Atripla (the efavirenz component) is frequent complaint in first weeks on treatment and is ongoing issue for small percent of patients (< 5-10% in my experience) over time. Changing dosing time of Atripla to AM on a trial basis or considering a trial switch from efavirenz to an alternative drug (ie nevirapine or boosted PI or raltegravir) is a consideration if no other explanations for sleep problems found (ie sleep apnea) after a sleep assessment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.